# SDR PAYA95A4035

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Box
- Part number: C24589000
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 7728 - BWI-JFK - WITH LANDING GEAR UP, THE LEFT MAIN AND NOSE GEAR TRANSIT LIGHTS CYCLED THREE TIMES WITH AN ASSOCIATED HYDRAULIC SURGE.  REPLACED NOSE GEAR UPLOCK BOX.  (M)
